# SDR DALA2015111907078

- Difficulty date: November 18, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N393BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33960
- Aircraft time: 29,601 hours, 17,657 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO UNDER FLOOR FRAME BS 1460 HAVE 3 AREAS OF CORROSION AT RT SIDE OF STR S-30 AND OTBD OF STR S-29R.  REMOVED CORROSION AT RT SIDE OF STR S-30, OTBD OF STR S-29R AND ACCOMPLISHED A PERMANENT REPAIR REF ER/A 538392-14, REV ORIGINAL AT BS 1460 FRAME.
